Also, depression itself may cause weight gain in some people and weight loss in others. as they can cause more side effects, including weight gain. venlafaxine (Effexor); venlafaxine ER (Effexor XR); vilazodone (Viibryd). If your doctor prescribed you an antidepressant, these drugs can have many Long-term use of the following SSRIs may cause weight gain: venlafaxine ( Effexor) and venlafaxine ER (Effexor XR), which are both SNRIs. Q: Can Effexor cause weight gain after being on it for one year at 75ml Q: Can Effexor XR be causing me to gain weight or to not be able to.
Can effexor cause weight gain - not know
The most commonly prescribed form of antidepressant medication, selective serotonin reuptake inhibitors SSRIs have been associated with weight loss in short-term use, but may cause weight gain when used long term. All rights reserved. What Is Venlafaxine Effexor? Read Next Venlafaxine Reviews. In children, adolescents and young adults, Effexor increased the risk of suicidal thinking and behavior compared to placebo. These include:. All references are available in cauuse References tab. Effexr looking for answers? According caan the package insert, the most common side effects of Effxor are weakness, sweating, nausea, constipation, anorexia, vomiting, tiredness, dry mouth, dizziness, nervousness, anxiety, tremor, blurred vision, increased appetite, and sexual dysfunction in men. According to prescribing information, when Effexor or Effexor XR is used for extended periods of times, the doctor should periodically reevaluate the long-term usefulness of Effexor or Effexor XR for the individual person. Since venlafaxine can induce sleepiness or hinder your ability to think clearly or react quickly, do not drive or operate heavy machinery until you know how Effexor affects you. Effexor is indicated see more
the treatment of major depressive disorder, anxiety and panic disorder. It is possible that you will notice no change in weight or that you will swing in the opposite direction of what's typical, no matter which medication you take. It's been five days now, and I am freezing then hot, nauseated, and also get a very odd feeling almost like I'm starting to get dizzy even though i'm just been sitting still.